# SDR 08FDEA01291

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, SEAT TRACK CORRODED STA 950B BL 0.  REMOVED SEAT TRACK-OUT OF LIMITS BETWEEN STA 890-950C  BL 0 IAW SRM 51-30-2 LOCATED AND DRILLED NEW SEAT TRACK IAW SRM ER-01-049 AND 53-10-5 FIG 7.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
